# SDR UALA2013042502888

- Difficulty date: April 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 51,305 hours, 20,408 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTRITION LINER SEAM HAS 1 BY 1/2 INCH DELAMINATION AT 9 O'CLOCK POSITION.  NR 1 ENGINE HAS TRANSITION SEAM REPAIRED IAW MM 71-11-11-300-014-B13.
